# SDR AWXA200700127

- Difficulty date: January 18, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 34,164 hours, 14,370 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON  RIGHT WING NR 3 SPOILER OUTBOARD HINGE PIN, WS 7792, RIB 14.  REPLACED RIGHT WING NR 3 SPOILER OUTBOARD HINGE PIN, WS 7792, RIB 14 IAW A320 AMM 27-64-43.
